# SDR CA980724041

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33111U
- System (JASC): 8200 · Water Injection System
- Part: Water Injector
- Condition: Failed
- Location: Engines
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF WHEN WATER METHANOL WAS SELECTED, BOTH ENGINES LOST POWER.  WATER METHANOL WAS TURNED OFF AND ENGINE POWER WAS REGAINED.  INSPECTION FOUND THE METHANOL MIXTURE HIGH IN WATER CONTENT.  WATER METHANOL SERVICE HAS BEEN DISCONTINUED UNTIL CAUSE CAN BE DETERMINED.
